# SDR FJTA2017003030021

- Difficulty date: January 16, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N102NS
- Make and model: Beech 400BEECH
- Aircraft serial: RK415
- Aircraft time: 5,793 hours, 5,110 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Part number: 6279622
- Part serial: 62796218585
- Condition: Faulty
- Location: Duct
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MAINTENANCE FOUND THE CABIN DUCT TEMP SENSOR TO BE FAULTY.  THE RESULT OF THIS SENSOR FAILURE WOULD CAUSE THE SYSTEM TO GO AND STAY AT FULL HOT.  MAINTENANCE REMOVED AND REPLACED THE CABIN DUCT TEMP SENSOR.  TEMPERATURE CONTROL SYSTEM FUNCTIONAL CHECKED GOOD.  NO PRESENCE OF HAZE OR ODOR DURING THE CHECK.  AIRCRAFT WAS RELEASED FOR A FUNCTIONAL CHECK FLIGHT AND THE FLIGHT WAS FOUND TO BE SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE
